# SDR ASAA201805314855

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,530 hours, 3,909 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12573
- Condition: Failed
- Location: Right
- Part time: 11,529 hours, 3,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING THE RT PACK,  THE PACK TEMP ROSE THROUGH 80 C,  NO AIRFLOW WAS EXITING FROM RAM AIR DUCT.  ACFT GROUNDED.  FOUND THE R/H ACM TO BE SEIZED AND MISSING ONE BLADE. REMOVED AND REPLACED THE RIGHT PACK AIR CYCLE MACHINE PER B737-900 AMM 21-51-04. OPS AND LEAK CHECK GOOD. PACK TEMP NORMAL. AIRFLOW NORMAL. ETOPS GROUND VERIFICATION ACCOMPLISHED.
